# SDR P5CA9600924

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT INBOARD ELEVATOR OUTBOARD TRAILING EDGE LOWER CORNER.  REPAIRED WITH FIBERGLASS OVERLAYS PER BAC SRM 51-40-09 AND REPAINTED PER BAC SRM 51-24-11.
